# SDR TRBA201129801

- Difficulty date: October 24, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 36,189 hours, 35,885 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE NR 2 START, THE EMERGENCY BATTERY FAULTED.  REPLACED EMERGENCY BATTERY IAW EX -243185-RAI-10020-002. OPS CHECK OK.
